# SDR GTIA2022010436204

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 11,755 hours, 5,016 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR ASSIT BOTTLES NEED SERVCING -SERVICED L2 AND R2 DOOR ASSIT BOTTLE IAW AMM 52-22-00. LEAK CHECK NORMAL
